RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 4, Pages 173–186 (Mi izv3568)  

This article is cited in 2 scientific papers (total in 2 papers)

On the existence of solutions in the nonlinear theory of shells

I. I. Vorovich


Full text: PDF file (1097 kB)

Bibliographic databases:
Received: 20.05.1954

Citation: I. I. Vorovich, “On the existence of solutions in the nonlinear theory of shells”, Izv. Akad. Nauk SSSR Ser. Mat., 19:4 (1955), 173–186

Citation in format AMSBIB
\Bibitem{Vor55}
\by I.~I.~Vorovich
\paper On the existence of solutions in the nonlinear theory of shells
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 4
\pages 173--186
\mathnet{http://mi.mathnet.ru/izv3568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=72369}
\zmath{https://zbmath.org/?q=an:0065.17903}


Linking options:
  • http://mi.mathnet.ru/eng/izv3568
  • http://mi.mathnet.ru/eng/izv/v19/i4/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krys'ko, V. N. Kuznetsov, S. V. Polyakova, “Operator approach to a geometrically nonlinear problem of static stability of plates and shells”, Russian Math. (Iz. VUZ), 42:2 (1998), 37–43  mathnet  mathscinet  zmath  elib
    2. M. V. Zhigalov, S. P. Pavlov, “Skhodimost odnoi iteratsionnoi protsedury resheniya uravnenii Karmana–Vlasova–Mushtari iz teorii obolochek”, Zh. vychisl. matem. i matem. fiz., 52:9 (2012), 1694–1699  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:158
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019